# SDR A6WA202404048729

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 45,164 hours, 43,588 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Tube
- Part number: UNKNOWN
- Condition: Clogged
- Location: Airspeed Indiato
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING 80 KNOT CROSS CHECK DURING TAKE-OFF ROLL, PM NOTED STANDBY AIRSPEED INDICATOR FLUCTUATE AND DROP TO 0 IAS. PM CALLED ABORTED TAKE-OFF. BRAKE TEMPS REMAINED NORMAL.  AIRCRAFT REMOVED FROM SERVICE. C/W INSPECTION OF STANDBY PITOT P3 DRAIN COLLECTOR TUBE IAW AMM 34-11-00.  FOUND COLLECTOR TUBE COMPLETELY FULL OF WATER.  ALL OTHER   COLLECTOR TUBES ARE EMPTY. PERFORMED PURGE OF PITOT LINE P3 IN REF AMM 34-11-00. LEAK CHECK OF P3 AND S3.
